# SDR HALA0700158

- Difficulty date: April 8, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 19,660 hours, 3,842 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FIRST CLASS EMERGENCY FLOOR LIGHTS INOP.  REPLACED CONNECTOR CHECKS OK.
